Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1,266 Posts
Discussion Starter · #3 ·
Thanks for your reply slacker. Looks like I might be going to the chemist to buy some Benadryl this week!Did you get diarrhoea from withdrawal? Did the Benadryl help with that? Thanks again,
 

·
Registered
Joined
·
329 Posts
Loose stools for a day or so each time I decreased the dose, not really diarrhea. But diarrhea is extremely common with cholinergic rebound, if I didn't have such a screwed up GI tract the diarrhea would have been a problem. This was with Remeron, this won't happen with all A.D's. Not something I needed to medicate, by itself, but I took Benadryl for the Insomnia that the cholinergic rebound can and did cause. Helped this and the loose stools.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top